Thank you both for the kind replies.
I took my first dose this morning, but, obviously, it's too soon to tell if it'll do anything. No Xanax yet as of this time, though! My stomach is still bothering me, but it feels more muscular than anything. I think the anxiety has been causing some abdominal tightness in my stomach region.
I've been taking the Xanax for awhile, but not consistently -- except as of lately (Within the past 3-4 weeks).
The Cymbalta didn't do anything to my libido, but the Lexapro did. If I have any problems arise within the next couple of weeks until my Psychiatrist appointment, then I'll tell him about it and see what he wants to do. He's very good at what he does. I saw years and years ago when I was in my teenage years and stopped abruptly (I was on Prozac) -- Bad idea, I guess. When you're younger you feel invincible, so you don't really take into account how powerful these drugs can be, especially when coming off.
I'll watch my weight as much as possible. I really try not to go by the scale -- a rule I've had since becoming a Certified Fitness Trainer. I go by how I feel and look aesthetically. If I want to measure anything, I'll go by the tape, not by the scale.
I think my other Psychiatrist (The one that put me on Adderall, Xanax and later Cymbalta) was quite incompetent. He was an older man (Very old) that seemed, to me, kind of out of it. He never gave straight forward answers (I ask a lot of questions!) when I talked to him. He always spoke in metaphors and analogies. It really put me off, since I like to hear scientific reasoning for why a medicine will work (In regular terms that I'd understand, of course). I felt like he was throwing medicine at me... I thought the two were two extreme (Adderall & Xanax), but the way he worded it made some sense and, well... He's the professional! Right?!
When the Cymbalta started to cause issues, he increased it. I spoke about this in my first post, I believe. When upped to 60mg, it was like a train of anxiety. I get anxious about taking any medicine, even Xanax at times, but it'll generally subside. With the increase in Cymbalta it didn't. Just laying down watching a movie with my girlfriend I'd get chest tightness and start to sweat. Great, right? When I called him after a few days I seemed like a BOTHER to him. I spoke with the secretary first, and she forwarded me to him on the phone. It was like I was taking too much of his time for feeling terrible. That's when I stopped going to him and started going the holistic route at a wellness center that I go to. That seemed to do well, but... I don't think it was powerful enough. I'm not a total loss -- I can function pretty well and see certain people. I can leave the house and go to work. But I feel like I am living at 25% in life. I feel like I have potential hidden away in my body that cannot be reached until my anxiety is remedied.
And now here I am...
Sorry for rambling a bit.
If there is any more words of advice, I'd appreciate it. I'll continue to exercise 5-6 days a week to keep the weight off or minimize the weight gain, if there is any. I know that it varies from person to person. Some people lose it, others gain. I feel like the ones that gain it overshadow the ones that lose it since they are more vocal when it comes to online forums and such.